# SDR UALA2011110906119

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 41,565 hours, 5,072 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BUSINESS CLASS GALLEY SMOKE SMELL COMING FROM VENTS.  CHECKED ALL COMPONENTS IN AREA, NO DEFECTS NOTED, F/A REPORTED WHITE SMOKE RISE TO GALLEY VENT, SUSPECTED STEAM FROM WET HOT PLATE FROM A COFFEEMAKER.  FOUND ANOTHER OFF HOT PLATE NEAR BY STILL WET.
